You are not logged in. Please login or register.
La fundación de colangiocarcinoma (CCF) ahora ofrece servicios de traducción en Español. Por favor publique sus preguntas en Español y un intérprete le va responder.
Posts found: 4
My father has been vomiting a greenish-yellow fluid every five minutes. His chemotherapy has been stopped after the second cycle since he was not a 'good' candidate for it. He has been diagnosed with Type IV Hilar Cholangiocarcinoma this June and we don't know what can help him.
Any alternative treatments that can help? Nutrition wise?
My father was diagnosed with Type IV Hilar Cholangiocarcinoma in June this year.
He has cardiomyopathy and borderline diabetes mellitus. My doubt is regarding his reaction to chemotherapy.
On June 9 he was administered the first cycle of chemotherapy (Gemcitabine and Oxaliplatin ). Until a week he had absolutely no side effects but soon afterwards he began having high fever with chills. The temperature rise would be as high as 103F. His platelet count and RBC along with hemoglobin had also declined. This prevented him from completing the first cycle of chemotherapy ( One dose of gemcitabine after a week was prescribed) For the next one month we were advised against going for the next cycle because of the recurring fever. In a month he felt better and his parameters were in control
Upon consulting with the oncologist for the next cycle of chemotherapy we were told that since the first cycle was not fully completed and the time gap between the two cycles was so long we should go in for the next cycle and consider it as the first. So on July 25 we took Daddy for chemotherapy. A week has passed since the dose was given and he was doing very fine till last night when he began to have fever and chills. He had very high fever and his platelet count was 70,000 so the Onco advised us to postpone the last Gemcitabine injection by two-three days.
It seems as if his body is reacting to chemotherapy in a pattern that makes him unfit for further therapy. This has a cascading effect and I am afraid the sessions might get further postponed because of his unstable parameters.
I wanted to know how we can battle this.
Thank you so much for the warm welcome!!
I have pasted here a link that had first introduced me to Glutathione.
This is what they say Glutathione is about : Glutathione is body's last defence mechanism against marauding xenobiotics and diseases, often lack of glutatione in the body may be responsible for sickness even cancer. In India Glutathione IV is sold under 3 names Basol plus by Cadilla, Glutan Inj. And Profusol by Claris. Glutathione can not be eaten as tablet/capsule; it will be a waste.
My understanding is that doctors here are not so much into new nutrition based treatment.
Awaiting your view on this.
My father has been diagnosed with Type IV Hilar Cholangiocarcinoma and he is on chemo. I have read in a lot cases that Glutathione IV helps to regain immunity and strength since it is so rich in nutrients. But several oncologists have discouraged us from taking Glutathione. Anyone has explored this option? Would love to have your views on this!
Posts found: 4
The pun_posts_feed official extension is installed. Copyright © 2003–2010 PunBB.